# SDR SWIA201333051

- Difficulty date: March 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 24,999 hours, 15,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN GALLEY NEXT TO SERVICE DOOR IS BURNED OUT.  (FLT 6460)  RELAMPED EMERGENCY EXIT SIGN.
